MAUDE Adverse Event Report: BIOTRONIK SE & CO. KG PROTEGO S 60; ICD LEAD

BIOTRONIK SE & CO. KG PROTEGO S 60; ICD LEAD
Model Number 379970
Medical Device Problem Code Ambient Noise Problem (2877)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/23/2025
Type of Reportable Event Malfunction
Event or Problem Description
This rv lead was explanted due to noise.No adverse patient events were reported.Should additional information be received, this file will be updated.
 
Additional Manufacturer Narrative
Combination product: yes.
 
Additional Manufacturer Narrative
Combination product: yes.Upon receipt, the lead under complaint was found cut 11 cm distal to the df4 connector pin (into 2 segments).An extraction aid was found on the distal fragment, it is reasonable to assume that the lead was cut during the surgery.The insulation was found damaged 7, 10, 21 and 28 cm proximal to the lead tip.Additionally, the conductor cable leading to the rv shock coil was found fractured 28 cm proximal to the lead tip.Based on the characteristics of the damages mentioned above, it is reasonable to assume that the lead had been subject to severe mechanical stress in the implanted state.Furthermore, the rv shock coil was found deformed, which probably occurred during the extraction procedure due to tensile stress.Prior to the analysis of the device, the quality documents accompanying the manufacturing process for this device were re-investigated.All production steps were performed accordingly, and in particular the final acceptance test proved the device functions to be as specified.In conclusion, the analysis did not reveal any sign of a material or manufacturing problem.

Brand Name
PROTEGO S 60
Common Device Name
ICD LEAD
Manufacturer (Section D)
BIOTRONIK SE & CO. KG
woermannkehre 1
berlin 12359
Manufacturer Contact
6024 jean road
lake oswego, OR 97035
8772459800
MDR Report Key22346906
Report Number1028232-2025-03094
Device Sequence Number8527028
Product Code NVY
UDI-Device Identifier04035479121495
UDI-Public(01)04035479121495(17)160630
Combination Product (Y/N)Y
Initial Reporter StateMS
Initial Reporter CountryUS
PMA/510(K) Number
P980023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date06/30/2016
Device Model Number379970
Device Catalogue Number379970
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/02/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/24/2025
Supplement Date Received by Manufacturer09/19/2025
Initial Report FDA Received Date06/27/2025
Supplement Report FDA Received Date09/23/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/12/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age68 YR
Patient SexUnknown